# SDR DALA2021042602411

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 63,575 hours, 20,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4R KNUCKLE KNOCKER STAYS FLUSH WITH DOOR WHEN IT IS ARMED. CORRECTIVE ACTION: GRIT BAR REMOVED DEBRIS AND OLD GREASE. APPLIED NEW GREASE TO GRIT BAR. DOOR ARMS DISARMS OPS CHECK GOOD. REF B757 AMM 12 21. (7630730)
